Finite posets whose monoids of order-preserving maps are abundant

Adams, Michael E. and Gould, Matthew: Finite posets whose monoids of order-preserving maps are abundant. Acta scientiarum mathematicarum, (67) 1-2. pp. 3-37. (2001)

[img] Cikk, tanulmány, mű
math_067_numb_001_002_003-037.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 1-2
Page Range: pp. 3-37
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 35-37.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15843

Actions (login required)

View Item View Item